# SDR 05FDEA04287

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 HAS AN EXTERNAL DOUBLER REPAIR ON THE UPPER SPAR WEB AFT SECTION BETWEEN STA YN 410 AND YN 417 DIM 7" BY 3.5".  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 54-20-00 FIG 34 VOL 1 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO# 8-5100-7-5001 P2.
